Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

If you're reading this, chances are you're on Accutane or thinking about going on Accutane. You want to know what the rest of us want to know and you also want to know what some of us already know from our experience, thus far. Personally, I hate pseudo-science, myths and superstition; they cause more harm than good, if they cause any good at all. With the contribution of the members, hopefully this thread will grow into a comrehensive list of questions and answers with strong scientific and/or anecdotal evidence.

So post your questions and answers to any unanswered questions!

---

Can I avoid the initial breakout?

Unanswered

Share this post


Link to post
Share on other sites

Can I avoid the initial breakout?

Does Vitamin E really help with the dryness?

What do the fatty acids help with?

(I'm on tane, day 2)

Share this post


Link to post
Share on other sites

i take vitamin E daily also, the 400 I.U.....

i haven't been drying up much yet, i'm on my day 2 or 3 on 'tane. also should i start moisturizing eventhough my skin isn't super dry?

Share this post


Link to post
Share on other sites

hello, I have been on accutane (amnesteem) for about 2 months and a week or so. Although my skin is getting better VERY slowly, there are red marks all over my face. My doc has not put me on vitamin e with the accutane....could this be why these marks that would normally fade away quickly are still there months later??? Is there anything I could do to speed up the procesS?? I have been putting neosporin on the spots to heal them more quickly. Thanks for any and all help in advance! Good luck to anyone dealing with this horrible condition as well!

Share this post


Link to post
Share on other sites
hello, I have been on accutane (amnesteem) for about 2 months and a week or so.  Although my skin is getting better VERY slowly, there are red marks all over my face.  My doc has not put me on vitamin e with the accutane....could this be why these marks that would normally fade away quickly are still there months later???  Is there anything I could do to speed up the procesS??  I have been putting neosporin on the spots to heal them more quickly.  Thanks for any and all help in advance!  Good luck to anyone dealing with this horrible condition as well!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×